Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering with Behcets disease, pneumonia. Taken Humira, cellcept, zithromycin. Could medicines be causing weird smell in mouth and nose?

I have Behcets disease and am being treated with Humira and CELLCEPT AS WELL AS PREDNISONE . I have developed pneumonia and was prescribed zithromycin on top of my other meds. Could this combo cause a weird smell/ taste in my nose and mouth? I first noticed it back a few months ago, but now it is constant and more pronounced. I also have ringing in my left ear, as well as intermittent vertigo . Could these symptoms be side effects of any of my meds or a combo of them?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query.
It suggests that smell may be due to your medicines . But most probably these drugs have no vertigo like side effect.
If you have these symptom persistent then better to consult ENT specialist for better diagnosis and management.

If you have any doubt, I will be available for your query.

Wish you good health.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor